Journal of Nonlinear Mathematical Physics

Volume 15, Issue supplement 3, October 2008, Pages 220 - 226

Justification of an Asymptotic Expansion at Infinity

Authors
Leonid Kalyakin
Corresponding Author
Leonid Kalyakin
Available Online 22 October 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.22How to use a DOI?
Abstract
A family of asymptotic solutions at infinity for a system of ordinary differential equations is considered. Existence of exact solutions which have these asymptotics is proved.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 100
Pages
220 - 226
Publication Date
2008/10
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.s3.22How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Leonid Kalyakin
PY  - 2008
DA  - 2008/10
TI  - Justification of an Asymptotic Expansion at Infinity
JO  - Journal of Nonlinear Mathematical Physics
SP  - 220
EP  - 226
VL  - 15
IS  - supplement 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2008.15.s3.22
DO  - https://doi.org/10.2991/jnmp.2008.15.s3.22
ID  - Kalyakin2008
ER  -